标题:MN-DPMHSS iteration method for systems of nonlinear equations with block two-by-two complex Jacobian matrices
作者:Wang, J[1,2];Guo, XP[3];Zhong, HX[4]
作者全称:Wang, Jing[1,2];Guo, Xue-Ping[3];Zhong, Hong-Xiu[4]
通讯作者地址:Guo, XP (reprint author), East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.
出版年:2018
卷:77
期:1
页码:1-18
关键词:Complex systems of nonlinear equations; Convergence analysis; DPMHSS method; MN-DPMHSS method; PMHSS method
摘要:Preconditioned modified Hermitian and skew-Hermitian splitting (PMHSS) method is an unconditionally convergent iteration method for solving large spar 更多
收录类别:SCOPUS;SCIE
当年影响因子:1.241
5年影响因子:1.128
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 1.241

网络计量

其他

TOP